# SDR 98FDEA00499

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25
- Aircraft serial: 19851
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

98-200 - ON SHORT FINAL, NOSE GEAR MAIN GREEN LIGHTS BOTH WENT OUT.  AFTER GO AROUND RECYCLED GEAR AND BOTH LIGHTS KEPT FLICKERING.  BULBS TESTED GOOD.  INSPECTED LIGHT SOCKET, FOUND THAT MOVEMENT ON LENS CAUSE LIGHT TO FLICKER THEN GO OUT.  REMOVED AND REPLACED BULB AND CLEAN SOCKET.  MOVEMENT OF LENS NO LONGER CAUSE FLICKER.  NO OTHER DEFECT FOUND.
